MathSciNet Relay Station
MathSciNet bibliographic data
MR246274 (39 #7578) 54.78
Daverman, Robert J. A new proof for the Hosay-Lininger theorem about crumpled cubes. Proc. Amer. Math. Soc. 23 1969 52–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement